Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 64, February, 2008

  • Ping-Tsai Chung and Sin-Min Lee, "On the Super Edge-graceful Spiders of Even Orders", pp. 3-17
  • Vito Napolitano, "An Inequality For Finite Planar Spaces With No Disjoint Planes", pp. 19-22
  • Fred Holroyd and Andonis Yannakopoulos, "Some multiple chromatic numbers of Kneser graphs", pp. 23-32
  • Alejandro Aguado and Saad I. El-Zanati, "On s-Labeling The Union Of Three Cycles", pp. 33-48
  • K.M. Kathiresan and K. Muthugurupackiam, "Change In Irregularity Strength by An Edge", pp. 49-64
  • Peter J. Slater and Yan Wang, "Some Results on Aquisition Numbers", pp. 65-78
  • S. Arumugam and I. Sahul Hamid, "Simple Graphoidal Covers in a Graph", pp. 79-95
  • Lynne L. Doty and Kevin K. Ferland, "Supertough 5-Regular Graphs", pp. 97-108
  • Jeffe Boats, Lazaros Kikas and John Olesik, "An Algebraic Approach For Finding Disjoint Paths In The Alternating Group Graph", pp. 109-119
  • Gordon Beavers and Wing-Ning Li, "All pairs Maximum Path Algorithms for an Average Path Value", pp. 121-126
  • Ebrahim Salehi and Sin-Min Lee, "Integer-Magic Spectra of Functional Extensions of Graphs", pp. 127-139
  • Jini Williams and Fred Holroyd, "Factor-conformability and total chromatic number", pp. 141-152
  • J.D. Key and J. Moori, "Correction to: Codes, Designs and Graphs from the Janko Groups J1 and J2, J.D. Key and J. Moori, JCMCC 40 (2002), 143-159", p. 153
  • Jeremy Lyle, "A Linear Time Algorithm for the Role Assignment of Trees", pp. 155-162
  • E.J. Cockayne and J.S. Swarts, "OC-irredundance, CO-irredundance and maximum degree in trees", pp. 163-173
  • Jennifer R. Daniel, "Using Signed Permutations To Represent Weyl Group Elements Of A Symmetric Space", pp. 175-185
  • Mary Waterhouse and James Lefevre, "Some 2-coloured 5-cycle decompositions", pp. 187-202
  • Greg Tener and Narsingh Deo, "Attacks on Hard Instances of Graph Isomorphism", pp. 203-225
  • Lutz Volkmann, "A Nordhaus-Gaddum-type result for the 2-domination number", pp. 227-235
  • Zhaoping Meng, Beiliang Du and Yan Zhang, "Embeddings of a-Resolvable Steiner Triple Systems", pp. 237-250
  • E.J. Cockayne and A.G. Thomason, "An Upper Bound for the k-Tuple Domination Number", pp. 251-254
  • James J. Gardner, Anant P. Godbole, Alberto Mokak Teguia, Annalies Z. Vuong, Nathaniel G. Watson and Carl R. Yerger, "Domination Cover Pebbling: Graph Families", pp. 255-271
  • Mark Anderson, Christian Barrientos, Robert C. Brigham, Julie R. Carrington, Richard P. Vitray and Jay Yellen, "Invariants of Fibonacci Graphs", pp. 273-285

Back to the JCMCC page.